# SDR CA061124007

- Difficulty date: November 24, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Gulstm 690
- Aircraft time: 8,570 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 410009505
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN LT HAND SPAR CAP 1.5 IN. FROM BOTTOM. (TC NR 20061124007)
